Will I have stomach cramps if insert a glycerin suppository?

Not from glycerin. The assumption is you are using a suppository because you are constipated. As it stimulates bowels to work you may have cramps as intestines try to move things out. Emptying the bowels in a normal function is helpful...Removes toxins....And we feel better.

Related Questions

Is glycerin suppository good for toddlers constipation? Does it hurt after inserting?

Yes, but be careful. Glycerin suppositories are effective for toddlers. However, administration of any rectal therapy in young children after infancy can be emotionally disturbing. Therefore i generally avoid such therapies for constipation with my young patients. Read more...

Used kid size fleet glycerin suppository. Caused bad stomach cramps, gas & only very small amount came out. Now stomach is bloated w/ hemorrhoids. ER?

Provider. Unless your hemorrhoids are bleeding, your PCP should be able to manage your symptoms. Adding a stool softener/laxative might help and getting suppositories specifically for hemorrhoids. If you can't see your doctor go to the ER. All the best. Read more...